Open Access

On inverse problem in the Lax-Phillips scattering theory for a class of second-order operator-differential equations


Full Text

Coming Soon.





Article Information

TitleOn inverse problem in the Lax-Phillips scattering theory for a class of second-order operator-differential equations
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 40-43
MathSciNet MR1771899
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Kuzhel, On inverse problem in the Lax-Phillips scattering theory for a class of second-order operator-differential equations, Methods Funct. Anal. Topology 5 (1999), no. 2, 40-43.


BibTex

@article {MFAT97,
    AUTHOR = {Kuzhel, S.},
     TITLE = {On inverse problem in the Lax-Phillips scattering theory for a class of second-order operator-differential equations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {40-43},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=97},
}


All Issues